Vol. 11, No. 10, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 10, 2213–2445
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Tate cycles on some unitary Shimura varieties mod $p$

David Helm, Yichao Tian and Liang Xiao

Vol. 11 (2017), No. 10, 2213–2288

Let F be a real quadratic field in which a fixed prime p is inert, and E0 be an imaginary quadratic field in which p splits; put E = E0F. Let X be the fiber over Fp2 of the Shimura variety for G(U(1,n 1) × U(n 1,1)) with hyperspecial level structure at p for some integer n 2. We show that under some genericity conditions the middle-dimensional Tate classes of X are generated by the irreducible components of its supersingular locus. We also discuss a general conjecture regarding special cycles on the special fibers of unitary Shimura varieties, and on their relation to Newton stratification.

Supersingular locus, Special fiber of Shimura varieties, Deligne–Lusztig varieties, Tate conjecture
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 11R39, 14C17, 14C25, 14G35
Received: 17 November 2015
Revised: 24 August 2017
Accepted: 28 September 2017
Published: 31 December 2017
David Helm
Department of Mathematics
Imperial College London
South Kensington Campus
United Kingdom
Yichao Tian
Mathematics Institute
University of Bonn
Liang Xiao
Department of Mathematics
University of Connecticut
Storrs, CT
United States